# SDR DALA2025070705049

- Difficulty date: July 5, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 16,013 hours, 1,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 AFT SIDE OF FRAME 62 BRACKET BETWEEN STRINGER 1R AND 1L HAS TOOLING DAMAGE AND IMPROPERLY INSTALLED FASTENER. CORRECTIVE ACTION: REPAIRED PER A330 SRM 53-11. (1065349)
